AVCOLD PLUS (60ml)

Specification
Composition : Paracetamol 125mg + Phenylephrine HCI 5mg + Chlorpheniramine Maleate 1mg
Dosage : 5ml, 1-2 times a day
Brand Leader : Triminic (Novartis)
Pack : 60ml • MRP : 70.00
Usage :
- Stops nasal itching
- Sneezing and running nose
- Reduces the associated fever and body ache